# SDR SWAA013023

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 32,432 hours, 29,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL WEB CRACKED AT BS 178, RBL 23.  REMOVED AND REPLACED VERTICAL WEB PER SRM.
